# SDR USAA2013061000005

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 40,090 hours, 22,471 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, GEAR RETRACTION GREEN HYD SYSTEM FAILED.  LT MAIN GEAR STAYED DOWN, RT MAIN GEAR AND NOSE GEAR RETRACTED.  FLIGHT DIVERTED, LANDED WITHOUT INCIDENT AND WAS ABLE TO CLEAR THE RUNWAY.  AN EMERGENCY WAS DECLARED.  MX FOUND LT GEAR LOCK STAY ACTUATOR OTBD LINE TO BE LEAKING.  R & R LT GEAR LOCK STAY ACTUATOR OTBD LINE IAW AMM 32-11-22.  OPS AND LEAK CHECK GOOD.
